# SDR GLBA2012062700007

- Difficulty date: June 27, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE153
- Aircraft time: 35,730 hours, 46,830 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 273.25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION FOUND THE SKIN CRACKED IN THE UPPER CABIN FUSELAGE AT FS 273.25, BETWEEN STRINGER 1 AND 2R, CRACK IS ALONG A ROW OF FASTENERS, 3.65" IN LENGTH.  REPAIRED THE AFFECTED AREA IAW EO12-1900-53-037.
